Tuesday, December 9, 2008

Latest News...

I went in for my chemo treatment today and everything went well with it, although it made me SOOOOO tired. I took a 2 hour nap right when I got home. This next stage of treatment is with a different drug called Taxol. I have to take 10 pills before I go into the doctor's office...5 @ 10 PM the night before; another 5 @ 4 AM the day of treatment. Silly me - I didn't read about the side effects until this morning...'may experience difficulty sleeping'. Um yeah, that probably explains why I didn't go to sleep until after midnight; then woke up @ 1:25 AM and never was able to go back to sleep! A dose of Benadryl in the IV is also given with the Taxol. Hence, the 2 hour nap ;)

The kids had a snow day again today; the 2nd one of the school year so far. Taylor & Tess went sledding with some friends. They had quite a bit of fun.

I've been working on several scrapbooks to give as Christmas gifts. Have you been doing any crafts or making handmade gifts?

Hope everyone is having a nice Tuesday!


  1. I am glad you are ok....yeh lets read the side effects huh???? lol
    Get some rest.....and try to enjoy the snow by just watching it fall outside and not getting out and driving in it! I hope you take pictures of your scrapbooks and stuff you have been working on!
    I am hoping to start one for my mother in law, need to get on the ball with that!!! And there is also this apron pattern I wanted to show you and was wondering if I could hand sew it...ok have a great night, try and get some sleep.


  2. oh i am a freak about reading side effects!! almost to the point of not wanting to take any meds. you sound like you're in good spirits, i am so glad!

    and, i am knitting a scarf right now for my mom.

    love ya,

  3. We're still praying for you, Michelle. Glad you're doing OK.

    We had only heavy rain down here today...no snow at all. My sister, in southeast Wisconsin got almost a foot of snow today!!!

    Making Christmas cookies and strudles for gifts...just for a few people...nothing else.


  4. The side affects can really be rough. Sorry about the no sleep but I bet the nap felt wondrful.
    Bless your heart I hope you feel good enough to enjoy this Christmas with your kids. I made scrapbooks for our kids two year ago for Christmas and it was the best gifts so full of laughs and memories. I really need to spend a few months and finish them since now they are on their own:)
    This week I have been working on putting fifty Christmas stockings together to give out to needy children at a Christmas party Saturday and we are having a cookie exchange during a party at church on Thursday. So there is much to do and I am blogging:-)
    You are in my thoughts and prayers Michelle, I pray you will beat this!

    Hugs, Beth

  5. Hi Kelly! I hope you are feeling better. I am so sorry about the icky side effects!

    My boys had a snow day today too. I am hoping they have another one tomorrow. But that hardly ever happens!

    Scrapbooks sound like the perfect Christmas gift! You are so sweet!


  6. Bless your heart. You take all the naps and rests you need and don't you feel bad about it one darn bit. It's the only way a body can heal is when it is in the resting state. REST, REST and REST some more.



  7. Oh you poor dear. I have done that too and have wondered why I couldn't sleep. I will be praying for you to first of all totally recover and second of all to feel amazingly good through all of these treatments. I'm also praying for you son and for the future of auto industry. You are loved by us bloggers who care about you and are thinking of you through-out the day.

    I'm glad you are doing some fun things like scrapbooking. I just love to do that too. Your background is very pretty. Hugs and prayers, Kathi

  8. Hi Michelle,
    Glad you're o.k. I always read side effects,and have to take a Beneadryl with everything I am allergic to so many meds.My chart has neon ALERTS all over it.
    I'm sure the kids are happy for snow days.
    I have all my gifts make. Just trying to relax and enjoy the season!
    Have a great day!

  9. Hi, Michelle! I know all about those side affects. I had horrible heart racing and pounding with the steroids that are in that stuff and the Dr. finally took me off the steroids. I'm just coming off my 6th chemo and am facing the mastectomy next. Then radiation and possibly more chemo. We're walkin' this road together, aren't we???? Hope you are feeling better today!!!! Praying for ya!

  10. Ugh, side effects are the pits, aren't they? Sometimes if you read all the awful side effects you don't even want to take the meds, you know what I mean?!! Keep resting and resting, and resting some more, Michelle. You have been through sooo much and you just need to really "baby" yourself through this time. Come spring time hopefully you will have your strength back and you can work out in the yard with all the pretty flowers ~ now that's something to look forward to! Meanwhile, keep working on those scrapbooks and other beautiful crafts because I know how much joy they bring you ~ and others, too!!

  11. Hi Michelle ~ so glad everything went well! I've been worried about you...I know how busy this season can get!

    Mark was so wanting a snow day yesterday...but nooooo! Seniors don't have to make them up...lol!


  12. Hi Michelle, Just want to stop in and say hi and see how you are doing, taxol, I have been there, did not know they used taxol for breast cancer also, mine was ovarian. I am glad to see that you are doing good, we can live with tired that will get better and this is a good time of year to sleep anyway. You are my thoughts and prayers. Hugs Deb


I appreciate each and every single one of you who stops by for a visit...thank you! Please leave me a comment...I really love hearing from you :)